# SDR DALA2022102106829

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 THE GIRT BAR TRAVEL IS LESS TAN 1.00 INCH AT R1 DOOR REF. TO TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00073: GIRT BAR AT DOOR R1 WAS ADJUSTED UNDER AMDS. (2458363)
